MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. VESSEL LOOPS; WHITE; SUPERMAXI; STERILE

ASPEN SURGICAL PRODUCTS, INC. VESSEL LOOPS; WHITE; SUPERMAXI; STERILE
Model Number 011021PBX
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "imperfect seal of the pouch.-open channel / large sealing void in the pouch seal.-inner pouch was caught in the outer pouch seal.".
 
Additional Manufacturer Narrative
The device was returned for evaluation.It was confirmed that the inner pouch was correctly sealed.However, evidence of interference in the sealing area of the outer pouch was identified, attributable to the inner pouch being partially positioned within the sealing area at the time of final closure.The root cause is manufacturing error, specifically inconsistent execution of the visual verification prior to sealing, which allowed this condition to go undetected and resulted in incomplete sealing of the outer pouch.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
VESSEL LOOPS; WHITE; SUPERMAXI; STERILE
Common Device Name
VESSEL LOOPS
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23760096
Report Number3002750084-2025-00064
Device Sequence Number10091093
Product Code KDC
UDI-Device Identifier00840113229260
UDI-Public00840113229260
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number011021PBX
Device Lot Number479208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown